Drug interactions between esmolol and glyburide
Interactions between your drugs
Applies to: esmolol and glyburide
Beta-blockers such as esmolol may increase the risk, severity, and/or duration of hypoglycemia (low blood sugar) in patients receiving glyBURIDE and certain other antidiabetic medications. In addition, beta-blockers may mask some of the symptoms of hypoglycemia such as tremor, palpitation and rapid heartbeat, making it more difficult to recognize an oncoming episode. Other symptoms of hypoglycemia such as headache, dizziness, drowsiness, nervousness, confusion, nausea, hunger, weakness, and perspiration are not affected. Talk to your doctor if you have any questions or concerns. You may need to monitor your blood glucose levels more frequently, especially if you are prone to developing hypoglycemia. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No interaction information available.|
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.